# SDR DHL2005753002

- Difficulty date: April 6, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Noisy
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO SQUEAL AND AIRFLOW NOISE FROM LEFT PACK IN COCKPIT AREA, LOW SPEED ABORT AUTO PACK DID NOT ARM.  TRANSFERRED TO MEL 21-1-2 REF DMI 20391.
